MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE S636; WHEELCHAIR, POWERED

SUNRISE MEDICAL (US) LLC QUICKIE S636; WHEELCHAIR, POWERED
Model Number EIS62
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sunrise medical has opened an investigation of this incident.It was determined that if the part has malfunctioned and if a similar incident were to reoccur, it could possibly cause or contribute to a serious injury or death.However, at this time it is unknown if the product has malfunctioned, since we have not received the part back for evaluation yet.Therefore, sunrise medical came to the decision to file the mdr and after we received the part and an evaluation is performed, a supplemental report will be filed with our findings.A new replacement joystick was shipped to the dealer on 7/3/2017.
 
Event or Problem Description
Dealer matt stated that the joystick is turning on by itself and going in reverse.He says the chair will do this intermittently.The dealer also stated the chair ran over a little girl's foot.As per matt, no injuries occurred as a result of this.
 
Additional Manufacturer Narrative
Sunrise medical received the item and a quality inspector performed a preliminary evaluation on 9/12/17.The result of the preliminary evaluation was that the failure could not be duplicated after several function tests.The remote performed to specifications.A full evaluation was performed on 10/20/17.It was again concluded that the item performed to specifications.The joystick was plugged into a chair for a number of days with no observed movement or activation of the chair.The result of the full evaluation was that the failure could not be duplicated.
 
Event or Problem Description
Please see initial mdr 2937137-2017-00016.

Brand Name
QUICKIE S636
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key7043547
Report Number2937137-2017-00016
Device Sequence Number3475004
Product Code ITI
UDI-Device Identifier05022408044252
UDI-Public05022408044252
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K981462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEIS62
Device Catalogue NumberEIS62
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/16/2017
Supplement Date Received by Manufacturer10/20/2017
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1